On the solvability of pseudodifferential equations generated by a
Doklady Akademii Nauk, Tome 293 (1987) no. 1, pp. 82-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_293_1_a18,
author = {K. L. Samarov},
title = {On the solvability of pseudodifferential equations generated by a},
journal = {Doklady Akademii Nauk},
pages = {82--86},
year = {1987},
volume = {293},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_293_1_a18/}
}
K. L. Samarov. On the solvability of pseudodifferential equations generated by a. Doklady Akademii Nauk, Tome 293 (1987) no. 1, pp. 82-86. http://geodesic.mathdoc.fr/item/DAN_1987_293_1_a18/